# SDR AU990453

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED HAIL DAMAGE TO THE FOLLOWING AREAS:   1.  LT INBOARD AND OUTBOARD AILERONS.   2.   LT AND RT LEADING EDGE SLAT WEDGES.   3.  LT AND RT INBOARD AND OUTBOARD FLAP TRAILING EDGES.   4.   NR 10 SPOILER.   5.  VERTICAL STABILIZER RT SIDE LEADING EDGE.
